# SDR MWEA97062

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2610338
- Condition: Corroded
- Location: Bs 604-635
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT KEEL AREA LONG 29L HAS CORROSION FROM FS 604 TO 635.  MAINT FAB AND INSTALLED A NEW LONG IAW SRM 53-01 FIG 1.
